Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Artinian right serial rings

Author: Surjeet Singh
Journal: Proc. Amer. Math. Soc. 125 (1997), 2239-2240
MSC (1991): Primary 16P20; Secondary 16D50
MathSciNet review: 1377006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be an artinian ring such that for the Jacobson radical $J$ of $R$, $R/J$ is a direct product of matrix rings over finite-dimensional division rings. Then the following are proved to be equivalent: (1) Every indecomposable injective left $R$-module is uniserial. (2) $R$ is right serial.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16P20, 16D50

Retrieve articles in all journals with MSC (1991): 16P20, 16D50

Additional Information

Surjeet Singh
Affiliation: Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received by editor(s): December 14, 1995
Received by editor(s) in revised form: February 22, 1996
Additional Notes: This research was partially supported by the Kuwait University Research Grant No. SM126.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society